# SDR IPXA2019031540095

- Difficulty date: March 10, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 63,393 hours, 11,794 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC754146
- Condition: Chafed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C TAIL CONE INTERNAL DOUBLER IS CHAFED AT STA. 5162 AND X=-36. REPAIRED CHAFED TAIL CONE INTERNAL DOUBLER AT STA. 2165 AND X=-36 IAW EO MD11-5350-66790-A APPX. A. (MINOR)
